07
Aug
11

Which Oral Medications Cause Dry Eye?

A recent article in the Review of Optometry details eight classes of medications that can cause dry eye symptoms.  The article is a good primer for ophthalmic assistants or a refresher for anyone on your staff.  To read the article on the Review of Optometry site Click Here.


2 Responses to “Which Oral Medications Cause Dry Eye?”


  1. September 4, 2011 at 2:37 pm

    I liked your article is an interesting technology
    thanks to google I found you

  2. September 5, 2011 at 10:03 am

    I went on to read the full article on Review of Optometry and found the information really enlightening. It should be taught to all Ophthalmic Assistants, Optometric Assistants and Contact Lens Fitters. Thanks.


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s


About Arthur De Gennaro


My friends call me Art. Welcome to my blog. In this space you’ll find information and comments on the ophthalmology world, the optical industry, the hearing industry and medical practice management. My intent is to provide information you can use to improve your business and your own performance. Please visit often and feel free to join the discussions by leaving comments.

You can learn more about me and my consulting company, Arthur De Gennaro & Associates, LLC by visiting my web site www.adegennaro.com

Search by Date Posted

August 2011
M T W T F S S
1234567
891011121314
15161718192021
22232425262728
293031  

%d bloggers like this: